# SDR DALA2024011000410

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50037
- Aircraft time: 12,119 hours, 5,565 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 2 LWR AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK. REF AA 5742-01028-02B. REPAIRED R/H SLAT TRACK NBR 2 LWR AFT SURFACE PER ERA 607568-14AD REV B AND PRI REV 2. MATCHED. (LP# 0145746)
